# SDR DL72K980956

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE R1 DOOR CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE DOOR SURROUND BEAR STRAP.  THE CRACK WAS TERMINATED AND REPAIRED WITH AN ALUMINUM EXTERNAL DOUBLER PER BAC S/B 727-53-0136, REV 3, FIGURE 6 AS         DOCUMENTED IN ER/A 364679-14.
